# SDR IPXA10558223

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF SDF FLAPS FAILED TO OPERATE FROM 1 TO UP.  WORKED EMERGENCY CHECKLIST. HAD TO OPERATE FLAPS IN ALTERNATE MODE FOR REST OF FLIGHT BACK.  DEFERRED, ACFT FERRIED.  PERFORM NR 1 DISPLAYED FAULT MSG 212.  AFTER RESETTING C/B C1037 NO FAULTS ON FSEU NR 1 DISPLAYED.  OK FOR SERVICE.
